# SDR SWAA2022020106655

- Difficulty date: August 26, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 40,663 hours, 27,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY AFT CORNER SCUFF PLATE HAS A CRACK AT AFT SIDE. / REMOVED AND REPLACED PER TASK CARD 753-721-10-01
